The general case of contraction of continued fractions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1963), pp. 158-161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_3_a22,
author = {V. K. Smyshlyaev},
title = {The general case of contraction of continued fractions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {158--161},
year = {1963},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_3_a22/}
}
V. K. Smyshlyaev. The general case of contraction of continued fractions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1963), pp. 158-161. http://geodesic.mathdoc.fr/item/IVM_1963_3_a22/